# SDR ASAA2023110346001

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,972 hours, 10,587 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG ECONOMIC FAULT 77-20861. GROUNDED - YES. CHECKED AND CONFIRMED ENG FAULT 77-20861, ECONOMIC FAULT EGT BOTTOM LEFT T 495S3, RE-CHECK IN 50 FIT HOURS, RELEASED PER TC 78273000. RECHECKED NO FAULTS FOUND/SHOWN. THIS CLEARS PLT DEFERRAL.
